# SDR MZZA96160

- Difficulty date: November 23, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N79745
- Make and model: Boeing 727224
- Aircraft serial: 22448
- System (JASC): 5543 · Rudder, Tab Structure
- Part: Skin
- Condition: Corroded
- Location: Rudder Tab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TNN - DURING 1/4D-CHECK INSPECTION ON AIRCRAFT AT AIR ASIA, SEVERE CORROSION WAS FOUND ON LOWER RUDDER TAB L/E NOSE SKIN AT RUDDER STATION 159, 136 AND 83.  THE CORRODED NOSE SKINS, P/N 65-62444-2, 65-62444-3 AND 65-62444-6 AND WERE REMOVED AND REPLACED PER B 727 SRM 55-40-1 IN CONJUNTION WITH BOEING PARTS LIST NR PL65-62444.  REF, HANGAR NON ROUTINE REPAIR ITEM CARD NR 809757 (SEQ NR 03007).  (M)
